# SDR IPXA2024041726547

- Difficulty date: March 22, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 39,274 hours, 22,530 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Latch
- Part number: UNKNOWN
- Condition: Gouged
- Location: Main
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR LATCHES ( UPPER AND LOWER ) HAS SIGN OF GOUGES . 89-282 APPLIED TREAT AND PRIME I.A.W. SRM 51-20-01-OG. PRIME MIXED IN CUP P/N 02-012-176. ACCOMPLISHED STEP 5 AND 6 PER SREO-14721-REQ001.JOB COMPLETE.
